# SDR 97ZZZX4798

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3281S
- Make and model: Cessna 182G
- Aircraft serial: 18255781
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Part number: 0543034497
- Condition: Cracked
- Location: Nlg
- Part time: 4,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, THE UPPER TORQUE LINK OF THE NOSE LANDING GEAR WAS FOUND CRACKED IN THE RADIUS OF THE UPPER FORGED RIB ADJACENT TO THE ATTACH BOLT HOLE.  BOTH SIDES WERE CRACKED.
